Yes, it can be done but should you do it? Body hair has a very short growth cycle, usually between six to eight months, which means that it not only will look like your body hair but it will be short (no more than one inch). That does not give you either bulk or length which is a requirement for styling and value.
If you were very bald and have a poor donor density, then this hair could be placed behind the hairline or any on other part of the head except the first one inch of the hairline in order to add bulk to the hair transplants from the scalp. This is where the value is and if you happen to be very bald (a Class 7 balding pattern) then your chest hair might work.
You have been over-harvested with FUE, something I have been discussing here on my site with too much frequency. By too much, I mean that too many doctors don’t understand the limits of FUE as I defined in a published article here: https://baldingblog.com/2017/07/21/many-fue-grafts-many-fues-grafts-one-know-safe-limits/
The best treatment for this is Scalp MicroPigmentation which, although it is not hair but a type of highly specialized tattoo, can fill in these bald area and look like it is hair. You will have to keep your hair very short so that the gaps in the hair are not overly noticeable.
This is an important article as it reflects a way to increase the value of minoxidil with microneedling. The article dates back to 2014 so it doesn’t reflect today’s commercial microneedling technologies that are on the market through Amazon and other sources.
Dermaroller along with Minoxidil treated group was statistically superior to Minoxidil treated group in promoting hair growth in men with AGA for all 3 primary efficacy measures of hair growth. Microneedling is a safe and a promising tool in hair stimulation and also is useful to treat hair loss refractory to Minoxidil therapy.
Yes, the donor area may have been over-harvested. Another problem is the harvested area is higher than the permanent hair in the donor area. This suggests the possibility of a long term growth problem if your balding pattern advances further back. The number of FUE grafts that can be taken depends upon your donor density and your hair thickness. The lower the density and the finer the hair, the lower the number of FUE grafts that can be harvested. Finer hair requires more grafts yet less FUE grafts can be harvested when the hair is fine.
Recession is independent of hair loss elsewhere on your head in some people. This can be women or men in this situation.
To answer your question, no. Clearing up the sebum does not clear up the DHT. The DHT that impacts the hair follicles exist below the skin while the sebum exists in the sebaceous unit which is outside of the body.
This backs-up my speculation that he wears a very high end wig (a weave) costing at least $70,000/year and according to the NYT, he took it as a tax deduction. The company that makes them had an office in Trump Tower in New York City. The minimum fee for this wig company when I last check it was $50.000/year minimum and the person’s own hair is threaded into the wig, hair by hair. Each week or two, the wig must be adjusted because as his hair grows, it becomes loose so each strand must be cinched down as his hair grows longer. This type of maintenance is a timely process! Maybe you can deduct a hair transplant from your taxes as well using what Donald Trump does for business purposes (in creating your image)?
It doesn’t make sense to lose hair in the crown when I got a hair transplant in the front not the crown.
The anesthesia alone can cause shock loss even if you haven’t done any hair transplants in the crown. If you were taking finasteride, it probably would not have happened as finasteride protects against shock loss.
I am thinking of changing my Finastride dose to 1.25 mg after I speak to my doctor for approval. The reason I stopped was due to side effects. I started off taking 1.25 mg for 6-8 months and got no side effects. I was then prescribed 2.5 mg Finastride before my hair transplant and also saw no side effects after 8 months. I decided to lower my dose back to 1.25 mg daily and take 5% Minoxidil because of fear of side effects. My hair was cosmetically thickened with 5% Minoidil and I was very happy with my results. However, a month or two later I noticed sexual side effects. I’m not sure what caused this. Can you please give me your opinion on what caused sexual side effects? Could it be lowering the dose from 2.5 mg to 1.25 mg gave me side effects? Could it be Minoxidil coupled with Finastride gave me side effects? Could it be Finastride alone?
The higher dose of 2.5 mgs was probably unnecessary and had the potential for more side effects, which you seemed to avoid. I can’t comment on the side effects you are now having on 1.25 mgs, you might try half the dose. Minoxidil will not add to the side effects.
Page 1 of 8